# SDR FDEA201012294762

- Difficulty date: December 29, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36911
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE LINE FOUND AT STA 664.438-668.813 S26L.  DURING LAP SEAM INSP, REPAIRED DAMAGE TO SKIN STA 664-668 S-26L PER EA F-5330-142243 FUSELAGE -PLATES AND SKIN - AD2007-19-07/EO F-5330-7-5000-SCRIBE LINE FINDINGS.  MAJOR REPAIR
